# SDR SWIA2019100246386

- Difficulty date: August 9, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP IS CRACKED AT RBL 6.75 FS 202.75, IN THE NOSE WHEEL WELL UPPER RH SIDE. (C-CHECK) RO: 09/28/2019  / REMOVED AND REPLACED ANGLE CLIP IN THE NLG WHEEL WELL IAW SRM. OPS CK WINDSHIELD WIPER SYS GOOD IAW AMM.
